|
|
Publications in Math-Net.Ru
-
Estimates for piecewise linear approximation of derivative functions of Sobolev classes
Bulletin of Irkutsk State University. Series Mathematics, 49 (2024), 78–89
-
Triangulation method for approximate solving of variational problems in nonlinear elasticity
Bulletin of Irkutsk State University. Series Mathematics, 45 (2023), 54–72
-
Uniqueness theorems for recovering the inverse image under degenerate transformations
Izv. Saratov Univ. Math. Mech. Inform., 22:1 (2022), 15–27
-
Uniqueness theorem of reconstruction of preimage by its image under degenerate mapping
Mathematical Physics and Computer Simulation, 25:2 (2022), 17–22
-
On geometrical properties of continuous mappings which preserve orientation of simplices
Sib. Èlektron. Mat. Izv., 18:2 (2021), 985–996
-
Algorithm for restoring the surface of an object from its image
Mathematical Physics and Computer Simulation, 24:1 (2021), 16–24
-
Existence and uniqueness theorems for solutions of inverse problems of projective geometry for 3D reconstruction from photographs
Chebyshevskii Sb., 21:4 (2020), 117–128
-
The study of the statistical characteristics of the text based on the graph model of the linguistic corpus
Izv. Saratov Univ. Math. Mech. Inform., 20:1 (2020), 116–126
-
A 3D reconstruction algorithm of a surface of revolution from its projection
Sib. Zh. Ind. Mat., 23:1 (2020), 84–92
-
Research in the field of geometric analysis at Volgograd state university
Mathematical Physics and Computer Simulation, 23:2 (2020), 5–21
-
The approximation of the fourth-order partial differential equations in the class of the piecewise polynomial functions on the triangular grid
Mathematical Physics and Computer Simulation, 22:2 (2019), 65–72
-
Approximation of the gradient of a function on the basis of a special
class of triangulations
Izv. RAN. Ser. Mat., 82:6 (2018), 65–77
-
Description of functionals that are minimized by $\Phi$-triangulations
Itogi Nauki i Tekhniki. Sovrem. Mat. Pril. Temat. Obz., 139 (2017), 9–14
-
On the geometric structure of the continuos mappings preserving the orientation of simplexes
Izv. Saratov Univ. Math. Mech. Inform., 17:3 (2017), 294–303
-
On continuity and differentiability of the maximum values of functions
Ufimsk. Mat. Zh., 9:4 (2017), 55–59
-
Estimations of clearance radius for finite subset of a unit ball in ${\mathbb{R}}^{n}$
Mathematical Physics and Computer Simulation, 20:3 (2017), 6–17
-
Universal software for solving multidimensional variational problems
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, no. 2(39), 39–55
-
Construction of the solutions of the Monge–Ampere type equation based on $\Phi$-triangulation
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, no. 1(38), 6–12
-
Modified Delaunay empty sphere condition in the problem of approximation of the gradient
Izv. RAN. Ser. Mat., 80:3 (2016), 95–102
-
On the solvability of the discrete analogue of the Minkowski–Alexandrov problem
Izv. Saratov Univ. Math. Mech. Inform., 16:3 (2016), 281–288
-
Mathematical model of 3D maps and design of information system for its control
J. Comp. Eng. Math., 3:4 (2016), 51–58
-
Isoperimetry coefficient for simplex in the problem of approximation of derivatives
Izv. Saratov Univ. Math. Mech. Inform., 15:2 (2015), 151–160
-
Extremal properties for triangulation based on empty convex set condition
Sib. Èlektron. Mat. Izv., 12 (2015), 991–997
-
Parallel algorithm of geometrical hashing based on NumPy package and processes pool
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, no. 4(29), 13–23
-
Triangulation algorithm based on empty convex set condition
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, no. 3(28), 27–33
-
Numerical study of the stability of equilibrium surfaces using NumPy package
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, no. 2(27), 17–30
-
Optimization of Calculus Mesh for Cryobiology Problem Based on Multidimensional Hashing Using NumPy
Izv. Saratov Univ. Math. Mech. Inform., 14:3 (2014), 355–362
-
About linear preimages of continuous maps, that preserve orientation of triangles
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, no. 3(22), 56–60
-
Application of the method of sorting Schwartzian transform in the computational geometry
Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, no. 1(20), 14–21
-
On a multidimensional analogue of the Schwarz example
Izv. RAN. Ser. Mat., 76:4 (2012), 41–48
-
The Delaunay triangulation for multidimensional surfaces and its approximative properties
Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 1, 31–39
-
The $C^1$-approximation of the level surfaces of functions defined on irregular meshes
Sib. Zh. Ind. Mat., 13:2 (2010), 69–78
-
Delaunay triangulation of multidimensional surfaces
Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, no. 4(78), 51–55
-
Īn a Generalization of the Delaunay Condition
Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2008, no. 1(2), 48–50
-
On the stability of extremal surfaces for a certain area type functional
Sib. Èlektron. Mat. Izv., 4 (2007), 113–132
-
On some properties of stable and unstable surfaces with prescribed mean curvature
Izv. RAN. Ser. Mat., 70:4 (2006), 77–90
-
Zero mean curvature surfaces of mixed type in Minkowski space
Izv. RAN. Ser. Mat., 67:2 (2003), 5–20
-
On asymptotic properties of maximal tubes and bands in a neighborhood of an isolated singularity in Minkowski space
Sibirsk. Mat. Zh., 43:1 (2002), 76–89
-
New examples of tubular minimal surfaces of arbitrary codimension
Mat. Zametki, 62:1 (1997), 154–156
-
Criteria of instability of surfaces of zero mean curvature in warped Lorentz products
Mat. Sb., 187:11 (1996), 67–88
-
Conditions for finite existence time of maximal tubes and bands in Lorentzian warped products
Izv. RAN. Ser. Mat., 58:3 (1994), 196–210
-
A capacity condition for the instability of minimal hypersurfaces
Dokl. Akad. Nauk, 330:4 (1993), 424–426
-
Maximal tubular surfaces of arbitrary codimension in the Minkowski space
Izv. RAN. Ser. Mat., 57:4 (1993), 118–131
-
Estimation of the expansion of tubular minimal surfaces of arbitrary codimension
Sibirsk. Mat. Zh., 33:5 (1992), 201–205
-
Maximal tubular hypersurfaces in Minkowski space
Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991), 206–217
-
Vladimir Mikhailovich Miklyukov (obituary)
Uspekhi Mat. Nauk, 69:3(417) (2014), 173–176
© , 2025